Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are Rashes Common Effect Of Cystex Medicine?

should i stop taking cystex if it gave me a rash?im treating a uti and im trying cystex well it gave me a rash on my arms and legs... its not itching and it doesnt seem to be hurting me or bothering me but i was wondering if i should finish it off to clear my uti or not
Wed, 29 Jun 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You are taking Cystex medicine for treating your UTI. Presently, you have developed rashes. You are experiencing the side effects of Cystex and so have developed rashes. You are suggested to stop the medicine before you get more severe side effects like stomach pain, ringing in the ears, light headed feeling, tarry stool, etc. You are suggested to get Urinalysis or a repeat urinalysis (C/S and R/E) done so that you can assess if the infection is still there & take specific antibiotics after the report comes.

In the meantime, take adequate amount of fluid and water to flush out the toxins. You can take syrup alkacitron, 4tsp in half a cup of water, twice daily for 7-10 days. Take care of your hygiene, do not use public toilets and washrooms. Stay away from addictions if any.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Loading Online Doctors....
Are Rashes Common Effect Of Cystex Medicine?

Hello, You are taking Cystex medicine for treating your UTI. Presently, you have developed rashes. You are experiencing the side effects of Cystex and so have developed rashes. You are suggested to stop the medicine before you get more severe side effects like stomach pain, ringing in the ears, light headed feeling, tarry stool, etc. You are suggested to get Urinalysis or a repeat urinalysis (C/S and R/E) done so that you can assess if the infection is still there & take specific antibiotics after the report comes. In the meantime, take adequate amount of fluid and water to flush out the toxins. You can take syrup alkacitron, 4tsp in half a cup of water, twice daily for 7-10 days. Take care of your hygiene, do not use public toilets and washrooms. Stay away from addictions if any. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician